# SDR ASAA0540191

- Difficulty date: March 19, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 69466487
- Condition: Worn
- Location: Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TUBE JUST IB OF NR 1 ENGINE PYLON WORN, FLAP DRIVE TORQUE TUBE AT FLOATING SEAL ASSEMBLY WBL 182.  REMOVED AND REPLACED TORQUE TUBE JUST IB IF NR 1 ENGINE PYLON PER AMM.  (K)
